# SDR DL757953472

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 2710 · Aileron Control System
- Part: Control
- Part number: 15277005
- Condition: Binding
- Location: Rt Aileron
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FOR TAKEOFF DURING FLIGHT CONTROL CHECK, RIGHT AILERON BECAME STUCK IN FULL UP POSITION.  RETURNED TO BLOCK, FOUND RT INBOARD PCA INPUT LEVER RESTRICTED.  REPLACED UNIT, OPERATION NORMAL.  SHOP INSPECTION OF PCA FOUND SPRING (P/N 1527725) MISSING.  THIS ALLOWED THE WASHER (P/N 1527729) TO FALL OUT OF POSITION AND JAM THE SLIDE ASSEMBLY (P/N 1527721).
